Table of Contents Author Guidelines Submit a Manuscript
Journal of Theoretical Medicine
Volume 2, Issue 4, Pages 285-296
http://dx.doi.org/10.1080/10273660008833055

A Mathematical Model of HIV Transmission in Homosexuals with Genetic Heterogeneity

Institut für Mathematische Statistik und Versicherungslehre (IMSV), Universität Bern, 3012 Bern, Switzerland

Received 22 November 1998; Accepted 9 August 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shu-Fang Hsu Schmtiz, “A Mathematical Model of HIV Transmission in Homosexuals with Genetic Heterogeneity,” Journal of Theoretical Medicine, vol. 2, no. 4, pp. 285-296, 2000. https://doi.org/10.1080/10273660008833055.